MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN NEURO RENEGADE HI FLO 150/10; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC - MINN NEURO RENEGADE HI FLO 150/10; CATHETER, CONTINUOUS FLUSH
Catalog Number M003182900US0
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The microcatheter was returned loaded in its dispenser coil package in the opened pouch.Visual inspection revealed that the microcatheter shaft had separated from its proximal shaft at approximately 2.0cm distal to the strain relief.The catheter was compressed on its proximal shaft at 36.0cm from its distal end also.Functional testing could not be performed due to the condition of the returned device.Information available indicated that the device could not be removed after flushing.The catheter was found to be jammed in the dispenser hoop; however, it could be removed after it was flushed.The device likely sustained damage during removal while preparing the product.The analyzed stretched, separated, and compressed catheter were likely caused by handling of the catheter during removal from the hoop dispenser.An assignable cause of handling was assigned to the observed damages.
 
Event or Problem Description
The microcatheter was returned for analysis and it was discovered that the outer shaft of the microcatheter had separated.There was no patient involvement.

Brand Name
NEURO RENEGADE HI FLO 150/10
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key5991947
Report Number0009616684-2016-00001
Device Sequence Number71470
Product Code KRA
UDI-Device Identifier08714729767510
UDI-Public(01)08714729767510(17)190131(10)18872347
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K000177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue NumberM003182900US0
Device Lot Number18872347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2016
Initial Report FDA Received Date09/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1